# SDR ASAA0510087

- Difficulty date: April 20, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577646
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - AROUND CARGO SKIN AT STRINGER 27L BS 817-837 CORROSION FOUND UPON REMOVAL OF STRINGER.  CORROSION REMOVED IAW B737-200 SRM 53-30-3 FIG 48.  (M)
